Meromorphic functions that share finite values with their derivative. (English) Zbl 0447.30018


30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI


[1] Ahlfors, L.V, Zur theorie der überlagerungsflächen, Acta math., 65, 157-194, (1935) · JFM 61.0365.03
[2] Cartan, H, Sur LES systèmes de fonctions holomorphes à variétés linéaires lacunaires et leurs applications, Ann. école norm. sup. Sér. 3, 45, 255-346, (1928) · JFM 54.0357.06
[3] Gundersen, G.G, Meromorphic functions that share three or four values, J. London math. soc., 20, 457-466, (1979) · Zbl 0413.30025
[4] Hayman, W.K, Meromorphic functions, (1964), Oxford Univ. Press London/New York · Zbl 0115.06203
[5] Nevanlinna, R, Le théorème de Picard-Borel et la théorie des fonctions Méromorphes, (1929), Gauthier-Villars Paris · JFM 55.0773.03
[6] Rubel, L.A; Yang, C.C, Values shared by an entire function and its derivative, (), 101-103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.